# SDR CALA0700268

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 39,439 hours, 4,360 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 148W4506
- Condition: Cracked
- Location: Bs 2272 L26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN AFT LOWER LONGERON STRAP AT RIGHT LOWER SEAL FAIRING AREA, STA 2272, S26R.  REPAIRED IAW ECRA 5310-04631.
